Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Numbness
Jan 13, 2008

my sister started Haart treatment in 2005 and then had lactic Acidocis and chenged to second line, she is fine but she has been having numbness on the tongue and lip and sometimes she doesnt fell like eating and when this hapens she looses weight please advise on what she she can do to be relieved.

Response from Dr. Henry

Tough to make any useful suggestions without detailed history and evaluation. Some HIV medications (such as ritonavir often used in boosting regimens with other protease inhibitors) can alter taste sensation at least for several hours after dosing. Other medical conditions like dry mouth/decreased salivary gland function, vitamin deficiencies, and many others can effect taste. She needs to be futher evaluated by her HIV specialist and possibly consult with nutritionist and/or ear/nose/throat specialist. KH



Previous
The Wait after you take ATRIPLA to EAT
Next
Artemisia Annua - Does it work?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement